advertisement
Question
Posted by: Tiffany | 2009/08/05

Jasmine

I recently went to the dermatologist for help with melasma as well as acne. She put me onto topical antibiotics for the acne, but it has not helped at all. She has now prescibed the ocp Jasmine ( I think it' s called Yasmin in SA) I am worried that this may worsen the melasma. I am about to move to Scotland where the sun is not a huge issue. Given the climatic change, do you think the ocp is likely to worsen the melasma?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Tiffany
Just ensure that you wear a good sunscreen at all times - if you avoid UV light it should not be a problem
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement